# SDR UIEA2018070901406

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,024 hours, 24,235 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Part number: 21173419
- Part serial: 103358
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN. REMOVED AND REPLACED APU ECU IAW AMM 49-61-05 OPS AND BITE TEST GOOD.
